Header

UZH-Logo

Maintenance Infos

Sizes of the largest clusters for supercritical percolation on random recursive trees


Bertoin, Jean (2012). Sizes of the largest clusters for supercritical percolation on random recursive trees. Random Structures & Algorithms, 43(4):1-16.

Abstract

We consider Bernoulli bond-percolation on a random recursive tree of size n ≫ 1, with supercritical parameter p(n) = 1 - t/ln n + o(1/ln n) for some t > 0 fixed. We show that with high probability, the largest cluster has size close to e -tn whereas the next largest clusters have size of order n/ln n only and are distributed according to some Poisson random measure.

Abstract

We consider Bernoulli bond-percolation on a random recursive tree of size n ≫ 1, with supercritical parameter p(n) = 1 - t/ln n + o(1/ln n) for some t > 0 fixed. We show that with high probability, the largest cluster has size close to e -tn whereas the next largest clusters have size of order n/ln n only and are distributed according to some Poisson random measure.

Statistics

Citations

Dimensions.ai Metrics
12 citations in Web of Science®
11 citations in Scopus®
16 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 22 Nov 2013
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Software
Physical Sciences > General Mathematics
Physical Sciences > Computer Graphics and Computer-Aided Design
Physical Sciences > Applied Mathematics
Language:English
Date:17 July 2012
Deposited On:22 Nov 2013 11:35
Last Modified:18 Mar 2020 23:22
Publisher:Wiley-Blackwell
ISSN:1042-9832
OA Status:Closed
Publisher DOI:https://doi.org/10.1002/rsa.20448

Download

Closed Access: Download allowed only for UZH members